# SDR 97ZZZX993

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N50588
- Make and model: Bolkms BO105S
- Aircraft serial: S780
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel
- Part number: 4638202007
- Condition: Slippage
- Location: M/R Drive
- Part time: 1,613 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEWHEEL UNIT ERRATIC AND SLIPPAGE NOTED.  COULD ONLY FIND SPRAG WEAR ON OUTBOARD SIDE.
